A Caltech Library Service

Asymptotics of Chebyshev Polynomials. IV. Comments on the Complex Case

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2020) Asymptotics of Chebyshev Polynomials. IV. Comments on the Complex Case. Journal d'Analyse Mathématique, 141 (1). pp. 207-223. ISSN 0021-7670. doi:10.1007/s11854-020-0120-9.

[img] PDF (December 31, 2018) - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We make a number of comments on Chebyshev polynomials for general compact subsets of the complex plane. We focus on two aspects: asymptotics of the zeros and explicit Totik–Widom upper bounds on their norms.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access Paper
Simon, Barry0000-0003-2561-8539
Zinchenko, Maxim0000-0002-9559-0650
Additional Information:© 2020 Springer. Received 27 December 2018; Revised 04 February 2019; Published 12 November 2020. Research supported in part by Project Grant DFF-4181-00502 from the Danish Council for Independent Research and by the Swedish Research Council (VR) Grant No. 2018-03500. Research supported in part by NSF grants DMS-1265592 and DMS-1665526 and in part by Israeli BSF Grant No. 2014337. Research supported in part by Simons Foundation grant CGM-581256.
Funding AgencyGrant Number
Danish Council for Independent ResearchDFF-4181-00502
Swedish Research Council2018-03500
Binational Science Foundation (USA-Israel)2014337
Simons FoundationCGM-581256
Subject Keywords:Chebyshev polynomials, Lemniscates, Zero Counting Measures, Totik–Widom upper bound
Issue or Number:1
Classification Code:2010 Mathematics Subject Classification. 41A50, 30C80, 30C10
Record Number:CaltechAUTHORS:20190501-093308068
Persistent URL:
Official Citation:Christiansen, J.S., Simon, B. & Zinchenko, M. Asymptotics of Chebyshev Polynomials. IV. Comments on the Complex Case. JAMA 141, 207–223 (2020).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:95127
Deposited By: Tony Diaz
Deposited On:01 May 2019 18:32
Last Modified:16 Nov 2021 17:10

Repository Staff Only: item control page